| Model Number |
EP8730H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # = > (b)(4).Component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: ¿what is the total number of products involved in this event? 4 broke.Did the event occur during one or multiple patient procedures? mutiple.What is the total number of procedures? 3.They were reported but i don¿t know the reference number a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Events reported via: 2210968-2023-02485, 2210968-2023-02487, 2210968-2023-02488, 2210968-2023-02489.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on 03/13/2023 and suture was used.During the procedure, it was reported that the 8-0 prolene is coming away from the suture, midway through suturing.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/9/2023.H6 component code: g07002 no device problem found.H3 investigational summary: according to the information received, 8-0 prolene where it¿s been coming away from the suture.The product was returned to ethicon for evaluation.Visual inspection and functional testing were conducted on the returned device.The returned sample determined that it was received one unopened sample that pertain to the product code ep8730h.Upon initial inspection, of the samples, no external damages were observed on the packet.In order to evaluate the condition of the returned sample, the packet was opened.The swage and attachment area were noted to be as expected.The suture was dispensed without problems and examined along the strand no anomalies were observed during the evaluation.A functional test was performed using instron equipment and the pull force result was above the minimum requirements.The event described could not be confirmed as the device performed without any defect noted.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Related reports: 2210968-2023-02485, 2210968-2023-02487, 2210968-2023-02488, and 2210968-2023-02489.